# SDR REXA2020031300350

- Difficulty date: February 29, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 27,953 hours, 19,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC690392511
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FUSELAGE BELLY CHAFE JUST FWD OF F.S. 913.00 STGR 27 AND F.S. 927.00. CONTINUATION OF MWC JOB: 81518641 OP: 102 FUSELAGE BELLY CHAFE JUST FWD OF F.S. 913.00 STGR 27 AND F.S. 927.00.                        

""CONTINUATION CARD: YES  OP#: 174
REPAIRED FUSELAGE BELLY CHAFE JUST FWD OF F.S. 913 STGR 27 AND F.S.927.00 IAW ENDEAVOR EA# CRJ953-10428 REV IR DATED 2/18/2020. WVAC  STAMP 
"
